# SDR UALA2010040601126

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,977 hours, 10,574 cycles
- Engine: Pwa PW4052
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Switch
- Part number: 13203001
- Condition: Improper Part
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RAT SWITCH DOES NOT ENGAGE WHEN SELECTED.  FOUND IMPROPER SWITCH INSTALLED ON THE CONTROL BOX. THIS CAUSED THE RAT SWITCH TO NOT 'LATCH' FLUSH WITH THE CONTROL BOX WHEN PRESSED. REMOVED SWITCH AND REPLACED WITH CORRECT SWITCH.  OPS CHECKED RAT SWITCH.  OPS CHECKED GOOD.
